# SDR S6GA2014F00005

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N41NM
- Make and model: Agusta A109E
- Aircraft serial: 11114
- Aircraft time: 4,461 hours, 14,111 cycles
- Engine: Pwc PW206C
- Engine time: 4,282 hours, 2,176 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED NR 1 ENGINE CHIP LIGHT ILLUMINATED AND HEARD NOISE, BROUGHT ENGINE TO IDLE, AS NOISE INCREASED,  SHUTDOWN ENGINE.  MADE UNEVENTFUL SINGLE ENGINE LANDING AT NEAREST AIRPORT.  MX FOUND OIL FILTER BY-PASS BUTTON POPPED, CHIP DETECTOR COVERED WITH PARTICLES, POWER TURBINE DISK MADE CONTACT WITH SHROUD, PT BLADE MISSING, EXHAUST CASE STRUTS CRACKED AND COVER MISSING.
